Couldn't find what you looking for?

TRY OUR SEARCH!

I recently had a brest reduction and the heaing process in causing my skin to keloid.My doctor suggest cotisone injections,however i'm not sure due to my weight problem.

Loading...

What I know about keloids is that no treatment is satisfactory and that keloids often reappear, sometimes even bigger than they were before. However, it may happen that they reduce in size on their own after some time. Although they are not dangerous, I know that they are not so soothing to the eye.
Some of other possible treatments beside corticosteroids are cryotherapy (freezing the growths), laser treatments, radiation and surgical removal but surgical removal may leave scars.
Weight gain is an adverse affect of corticosteroids. Make sure you are not exposing your keloids to the sun as the sun may cause skin color change that may be permanent. Also make sure you are not aggravating them with cloths, that there is no rubbing or frictions as it may happen that they cause some cosmetic changes.
I heard about this new treatment for keloids. Doctors apply silicone gel to a keloid and leave it for 12hourse (or so) everyday. It is covered with bandage and changes every week or so. It is said that with silicone gel application, keloids tend to diminish in size and become smoother but it may take from 2 to 12 months of regular apply.

Ask your doctor what he thinks about it?
Reply

Loading...

hello
be very careful with the steroid injections on your keloid. I had exactly the same problem egg shaped lipoma in my colon causing bowel obstruction. The vertical scar is 6 + inches. Don't overdue the injections or it can cause denting in your skin.
Reply

Loading...

I have a keloid scar from my tummy tuck and I got cortizone injections. It worked well at first - it actually made it concave and much lighter almost immediately afterwards but they returned to their original color and size after just a few months. Mine was purely aesthetic. I wouldn't count on this if your removal is medically necessary or on your face.
Reply

Loading...